Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 147, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 19, 2016, 9:02 AM EDT for 8 counties in New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2016, 9:02 AM EDT (13:02 UTC)
- Expired
- Sep 19, 2016, 12:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted.
118
WGUS81 KPHI 191302
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 AM EDT MON SEP 19 2016
NJC001-005-007-009-011-015-025-029-191600-
/O.NEW.KPHI.FA.Y.0147.160919T1302Z-160919T1600Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-CAPE MAY NJ-ATLANTIC NJ-MONMOUTH NJ-OCEAN NJ-
CUMBERLAND NJ-BURLINGTON NJ-
902 AM EDT MON SEP 19 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL NOON EDT
* AT 900 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN THAT WILL CAUSE
MINOR FLOODING IN THE ADVISORY AREA. RAINFALL TOTALS OF AN INCH OR
TWO ARE EXPECTED THIS MORNING WITH LOCALLY HIGHER AMOUNTS. THE
HEAVY RAIN WILL CAUSE FLOODING ON ROADWAYS AND IN AREAS OF POOR
DRAINAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4029 7397 3967 7411 3942 7430 3919 7462
3891 7486 3893 7500 3915 7492 3919 7508
3916 7515 3925 7528 4045 7415 4041 7399
4048 7402 4048 7401 4043 7397
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 19, 6:06 AM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Sep 19, 6:06 AM EDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
606 AM EDT MON SEP 19 2016
.SYNOPSIS...
A cold front slowly works its way into the region today, and then
across the region tonight through Tuesday. Low pressure off the
Mid-Atlantic coast will drift to the north through the mid-week
period before finally moving out to sea late in the week.
Meanwhile, high pressure will build into the Northeast for the
middle to the end of the week. A cold front will pass through the
region next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Much needed rainfall today into tonight for the region. Some
locations in Berks, Northampton and Carbon counties already picked
up 1.5-2.5 inches of rain early this morning.
An upper-level trough will gradually arrive into our area by
later today, however it is forecast to weaken some especially on
its northern extent. A stronger short wave diving across the
Tennessee Valley is forecast to maintain this trough better down
to our south. At the surface, a cold front will slowly move into
our area today. There is plenty of short wave energy moving across
the area, however this becomes elongated and more channelized as
time wears on.
The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants
of tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch
range is forecast to overspread our area today, especially from
the I-95 corridor on south and eastward. As of 10z, an area of
convergence continues to settle gradually eastward. This appears
to be enhanced some by a convectively generated outflow with
renewed development on the north/west side, which is nearing
I-95. Moderate to heavy showers with some thunder continue along
and west of this, with additional development tracking north-
northeastward from Delmarva.
Where the convergence area becomes more focused will be where the
higher rainfall amounts occur. The forecast soundings show high
freezing levels, owing to a relatively deep warm cloud layer. This
in combination of increasing moisture content air will result in
locally heavy rain at times. There is enough instability to
produce some thunderstorms. Where stronger convective elements
organize and track over will produce heavier rain. Given how dry
it has been and that any flash flood threat looks localized,
mainly poor drainage flooding is the main hazard and therefore no
watches are being issued. The exception is if enough heavier
convection can train over a certain area for awhile. A heavy rain
mention is included in the forecast.
Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave
tracks well to our south. It is here where the trough may close
off later tonight. As this all occurs, a surface frontal boundary
will slowly be working across our area. This feature should weaken
some as well as forcing generally moves away. While short wave
energy still moves across parts of the area, this is forecast to
be more channelized and therefore less focused lift should occur.
As a result, showers should be on the decrease through the night
from west to east. We held the highest POPs in the evening mainly
across the eastern areas.
While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Cold front continues to push through the region early in the long
term period, then a period of uncertainty on tap as the low
pressure meanders off the Mid-Atlantic coast. High pressure builds
into Northeast for much of the long term period, followed by a
cold front next weekend.
Latest models have continued with a slower track of a cold front
as it pushes through the region this week. Appears as if precip
will now longer through Tuesday morning, mainly for eastern zones,
before finally tapering off as the cold front moves offshore
Tuesday afternoon. Meanwhile, the remnant low of what was once
Tropical Depression Julia continues to meander off the Mid-
Atlantic coast, drifting to the north during the middle of the
upcoming week. This low may interact with the departing cold
front, allowing tropical moisture to feed into the region,
allowing for continued periods of moderate to locally heavy rain.
The questions for the mid-week period is how far north will this
low drift, and where will it eventually set up? While high
pressure builds in from the north and keep the northern two-thirds
of the CWA dry, appears as if the forecast for the southern third
of the CWA will be questionable, as precip from the remnant low
could linger across E MD, DE, and possibly into extreme S NJ. For
now, will keep PoPs capped at chance for those areas through
Tuesday night, and then will carry a dry forecast for Wednesday
and Thursday as the high builds south and east. This high should
push that remnant low far enough south to keep precip out of the
local CWA during this time, but that low will continue to linger
off the Southeast and Mid-Atlantic coasts into the end of the
week.
High pressure will be over the Great Lakes on Tuesday before
tracking east into central NY/PA on Wednesday before finally
moving offshore on Thursday. A relatively hot and humid airmass
continues over the region for this week.
Temps during this time: The warmest temps on Tuesday will be
across the Lehigh Valley, where highs will be in the low to mid
80s. Across southern NJ, DE, and into E MD, clouds and lingering
precip will keep temps generally in the 70s. Also, temps will be
cooler in the Pocono Mountains, topping off in the 70s. For
Wednesday and Thursday, highs will top off in the low to mid 80s
across much of the region, again, with slightly cooler temps along
the coasts.
Temps look to remain in the 80s through the end of the week, and
then possible changes on tap during the weekend.
With the high now offshore late in the new week, the
aforementioned remnant low will track to the north, possibly
bringing some precip to extreme southern portions of the CWA once
again. Confidence is too low to warrant mentioning PoPs for those
areas, but it will be something to keep an eye on going through
the week.
Meanwhile, a cold front approaches from the north this weekend,
and looks to pass through the region sometime Saturday/Saturday
night. based on latest guidance, could see a 10-15 degree swing in
high temps from Friday/Saturday to Sunday as a more seasonal
airmass builds south. Both the GFS and the ECMWF has little QPF
with the passage of the front, so will keep PoPs capped at slight
chance for now.
One thing to keep in mind is that average temps will fall off
relatively quickly this time of year. The average high for PHL on
9/21 (Tuesday, in this case) is 76.5 F, while the average high for
PHL on 9/25 (next Sunday) is 74.5 F.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR/MVFR ceilings lowering to MVFR/IFR this morning.
Confidence on the timing of this lowering especially to IFR is
below average. Widespread showers through the morning hours, and
isolated to perhaps scattered thunderstorms are expected through
the day. Downpours will result in IFR/LIFR visibilities at times.
There is a chance that low ceilings improve to VFR for a time
later this afternoon, however this is less certain at this time.
South to southeast winds around 5 knots, becoming light and
variable to locally east-northeast through the afternoon.
Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.
OUTLOOK...
Tuesday: MVFR or IFR possible in -SHRA at KACY, KMIV, and KILG.
VFR elsewhere.
Wednesday through Friday: VFR. Any wind gusts will be under 15
knots.
&&
.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. A slow moving cold front will arrive
today which will help focus showers and some thunderstorms,
especially a little later this morning. A southerly wind may tend to
become variable into tonight as the wind field weakens more with the
incoming frontal boundary.
OUTLOOK...
Winds and seas should remain below SCA criteria through the
outlook period. Question will be how the remnant low of what was
TD Julia impacts the waters, as swells associated with it could
drift to the north. Possible for 5 foot seas over southern ocean
waters late in the outlook period.
RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents today due to an onshore flow and long period swells near
3 feet.
Currently expecting a low risk for the formation of dangerous rip
currents on Tuesday, but that could become a moderate risk if
winds are stronger, and the cold front is slower to depart than
expected.
&&
.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).
*The only site to have a positive departure for the year so far is
Atlantic City.
2016 Precipitation Departure
Location (from normal through Sept. 18th)
-------- --------------------------------
Philadelphia, PA 4.90 inches below
Wilmington, DE 1.72 inches below
Allentown, PA 5.69 inches below
Reading, PA 6.64 inches below
Trenton, NJ 8.14 inches below
Mount Pocono, PA 4.19 inches below
Georgetown, DE 2.07 inches below
*Atlantic City, NJ 2.58 inches above*
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Gorse/MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Climate...GorseHazardous weather outlook, Sep 19, 3:27 AM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EDT MON SEP 19 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-201000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-201000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS TODAY AND INTO TONIGHT. THERE IS SOME UNCERTAINTY WITH REGARD TO THE TIMING AND LOCATION OF THE HEAVIEST RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-201000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 327 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MPS
In the hours before
Special weather statement, Sep 19, 3:39 AM EDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EDT MON SEP 19 2016
NJZ001-007-008-PAZ055-062-190830-
SUSSEX-MORRIS-WARREN-MONROE-NORTHAMPTON-
339 AM EDT MON SEP 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WARREN...
SUSSEX...MORRIS...NORTHEASTERN NORTHAMPTON AND EAST CENTRAL MONROE
COUNTIES...
AT 338 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BUSHKILL TO NEAR BLAIRSTOWN TO NEAR HOPE...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...NEWTON...DOVER...MADISON...HOPATCONG...FLORHAM PARK...
EAST HANOVER...KINNELON...HACKETTSTOWN...CHATHAM...BOONTON...
WHARTON...ROCKAWAY...BLAIRSTOWN...MORRIS PLAINS...MOUNT ARLINGTON...
FRANKLIN...MENDHAM...MOUNTAIN LAKES AND STANHOPE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4121 7437 4110 7449 4104 7450 4105 7445
4102 7443 4101 7436 4081 7435 4079 7437
4076 7438 4075 7436 4073 7438 4087 7513
4114 7509 4108 7503 4116 7490 4121 7487
4127 7450
TIME...MOT...LOC 0738Z 262DEG 25KT 4113 7500 4101 7493 4093 7501
MPSSpecial weather statement, Sep 19, 3:43 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT MON SEP 19 2016
PAZ060-101-103-190830-
BERKS-WESTERN CHESTER-WESTERN MONTGOMERY-
343 AM EDT MON SEP 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHESTER...BERKS
AND WESTERN MONTGOMERY COUNTIES...
AT 343 AM EDT...A STRONG THUNDERSTORM WAS OVER WERNERSVILLE...OR 9
MILES WEST OF READING...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...TOPTON...LEESPORT...SHOEMAKERSVILLE...ELVERSON...
BERNVILLE...LYONS...NEW MORGAN...FAIRVIEW HGTS...
SPRING RIDGE AND STOWE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4060 7582 4051 7568 4023 7569 4014 7588
4014 7589 4012 7591 4013 7591 4015 7589
4031 7614 4035 7620 4041 7621
TIME...MOT...LOC 0743Z 250DEG 18KT 4034 7611
MPSSpecial weather statement, Sep 19, 6:07 AM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 AM EDT MON SEP 19 2016
DEZ001>003-MDZ012-015-019-020-NJZ021-191045-
KENT-INLAND SUSSEX-NEW CASTLE-CAROLINE-TALBOT-KENT-QUEEN
ANNE'S-CUMBERLAND-
607 AM EDT MON SEP 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NEW CASTLE...
KENT...WEST CENTRAL SUSSEX...NORTHERN KENT...NORTHEASTERN TALBOT...
QUEEN ANNE'S...CAROLINE AND SOUTHWESTERN CUMBERLAND COUNTIES...
AT 607 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER RIDGELY...OR
12 MILES SOUTHEAST OF CENTERVILLE...MOVING NORTH AT 25 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...EASTON...CENTERVILLE...SMYRNA...CHESTERTOWN...DENTON...
CENTREVILLE...HARRINGTON...CAMDEN...CLAYTON...GREENSBORO...OAKLAND...
RIDGELY...CHESWOLD...CHURCH HILL...PRESTON...MILLINGTON...
SUDLERSVILLE...GOLDSBORO AND QUEEN ANNE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3934 7610 3929 7543 3925 7540 3927 7522
3924 7540 3921 7540 3915 7541 3908 7540
3870 7577 3874 7612
TIME...MOT...LOC 1007Z 193DEG 22KT 3891 7589
MPSLocal storm report, Sep 19, 7:36 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN READING REGIONAL AIRPOR 40.38N 75.97W
09/19/2016 M2.28 INCH BERKS PA ASOS
&&
EVENT NUMBER PHI1601803
FRANCKLocal storm report, Sep 19, 8:01 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
801 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN READING REGIONAL AIRPOR 40.38N 75.97W
09/19/2016 M2.28 INCH BERKS PA ASOS
0700 AM HEAVY RAIN 4 W SAYLORSBURG 40.89N 75.40W
09/19/2016 M2.05 INCH MONROE PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NNW HAMBURG 40.57N 75.99W
09/19/2016 M3.17 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 SW MOHRSVILLE 40.45N 76.01W
09/19/2016 M3.26 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0716 AM HEAVY RAIN 1 SW JUMPTOWN 38.95N 75.93W
09/19/2016 M2.71 INCH CAROLINE MD MESONET
0753 AM HEAVY RAIN 2 NW JUMPTOWN 38.98N 75.95W
09/19/2016 M2.36 INCH QUEEN ANNE'S MD MESONET
&&
EVENT NUMBER PHI1601803 PHI1601806 PHI1601807 PHI1601808 PHI1601809
PHI1601811
FRANCKLocal storm report, Sep 19, 8:56 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLOOD WILLIAMSTOWN 39.69N 74.98W
09/19/2016 GLOUCESTER NJ CO-OP OBSERVER
WATER DEPTH UP TO 2 FEET DEEP ON SOME ROADS.
&&
EVENT NUMBER PHI1601812
FRANCKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:00 AM EDT | Special Weather Statement | PHI | Warren | 45 min |
| Sep 19, 3:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 19, 3:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 51 min |
| Sep 19, 11:50 AM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Sep 19, 12:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.